# SDR UALA2011091404974

- Difficulty date: September 14, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 69,200 hours, 25,952 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRICAL PROBLEMS, RTFL.  EICAS MESSAGES, CAPT INST XFER, EQ COOL FAN, WARN ELEX, FLT DATA REC, L ENG PROBE HEAT, FLAP SLAT ELEC AND CABIN ALT AUTO 1 PRESENT DURING CLIMBOUT.  SAMC TEXT: LEFT FMC FAIL, LEFT IRU AND LEFT AOA ALSO, PER CREW.  FOUND BROKEN TERMINAL AT L GEN C/B C901.  REPLACED TERMINAL.
